# SDR AALA20120221002

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 77,580 hours, 12,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY M733.  OPS CHECKED NORMAL.
